# SDR PCAA0310125

- Difficulty date: October 18, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N846EX
- Make and model: Dhav DHC8102
- Aircraft serial: 326
- Aircraft time: 26,512 hours, 29,000 cycles
- Engine: Pwa PW120
- System (JASC): 7320 · Fuel Controlling System
- Part: Connector
- Condition: Dirty
- Location: Eec
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

WHILE ON TAKEOFF ROLL IN DCA, FLIGHT NR 3516 HAD NR 2 ENGINE CONTROL MANUAL LIGHT COME ON, PROPS DROPPING TO 650 RPM. CONNECTOR ON ELECTRONIC ENGINE CONTROL AND TORQUE SIGNAL CONDITION UNIT WERE CLEANED AND AIRCRAFT WAS GROUND RUN AND OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
